# SDR DALA2024122411984

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 55,561 hours, 26,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6821 3L EXIT SIGN INOP. CORRECTIVE ACTION: R/R BATTERY PACK PER B757 AMM 33-51. OPS CKS GOOD. (6928319)
